# SDR YENA201812030818

- Difficulty date: December 3, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 33,384 hours, 21,195 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO COMPARTMENT, SHEAR CLIP AT FR 72 AND BTW STR 27L-28L. NOTE: NO ALLOWABLE OR DEFINED LIMITS IN THE SRM, THEREFORE THE PART IS TO BE REPLACED; NOTED SHEAR CLIP (P/N: 190-28351-001) REMOVED AND REPLACED PER SRM 51-41-01 AND 51-41-02. REF. AAR NRC # 4000060-1000-0069. PROJECT NO. N267JB-1
